# SDR QXEA2013061701091

- Difficulty date: June 17, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 14,832 hours, 15,859 cycles
- System (JASC): 2210 · Autopilot System
- Part: Capstan
- Part number: C18111AA
- Part serial: 513
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 14,832 hours, 15,859 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON LANDING FLARE THE F/O HAD TO USE EXCESSIVE BACK PRESSURE IN THE FLARE.  NO CAUTION LIGHTS AND ALL QUANTITIES AND PRESSURES WERE NORMAL.  ON TAXI IN WE PULLED BACK ON THE YOKE NUMEROUS TIMES WITH ALL THE SAME (EXCESSIVE FORCE) NEEDED.  R & R PITCH SERVO IAW AMM 22-11-26-000-801/400-801.  OPS CHECK GOOD.  NO DEFECTS. R & R PITCH ACTUATOR CAPSTAN IAW 22-11-31-000-801/400-801 OPS CHECK GOOD.  NO DEFECTS NOTED.  OPS CHECK FLIGHT GOOD.  RETURNED TO SERVICE.
